# SDR SWIA2019092746353

- Difficulty date: May 24, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BATT RIB ANGLE CRACKED. (C-CHECK) RO: 09/26/2019 REMOVED AND REPLACED LH BATT RIB ANGLE IAW SRM.
